Open Access
Translator Disclaimer
2004 Stabilization of star-shaped networks of strings
Kais Ammari, Mohamed Jellouli
Differential Integral Equations 17(11-12): 1395-1410 (2004).

Abstract

We study the energy decay of a network of vibrating elastic strings where the strings are coupled at a common end in a star-shaped configuration. We prove that the solutions are not exponentially stable in the energy space. Moreover, we give explicit polynomial decay estimates valid for regular initial data. These estimates depend on the diophantine approximations properties of the lengths of the strings of the network.

Citation

Download Citation

Kais Ammari. Mohamed Jellouli. "Stabilization of star-shaped networks of strings." Differential Integral Equations 17 (11-12) 1395 - 1410, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.93537
MathSciNet: MR2100033

Subjects:
Primary: 93D15
Secondary: 35B37 , 35L20 , 74K05 , 74M05 , 93B07 , 93C20

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top